# SDR AALA20010812

- Difficulty date: April 18, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJD - FLT 286 - EN ROUTE SJD-ORD, DETECTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  AIR INTERRUPTED, RETURNED SJD AND LANDED WITHOUT FURTHER INCIDENT.  RE-SECURED CLAMP ON LEFT AND RIGHT SIDE PACK.  LEAK CHECKED GOOD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
